# SDR SWIA972059

- Difficulty date: October 26, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 18,129 hours, 24,348 cycles
- Engine: Pwa PW118B
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE FOUND ON LEFT WING TIP.  OUTBOARD STATIC WICK BRACKET BROKEN AND JAMMED IN LEFT AILERON CAUSING IT NOT TO MOVE.  REPAIRED LEFT WING TIP IAW SRM 51-70-02.   REPLACED STATIC WICK AND REINSTALLED WING TIP.  AILERON OPS CHECKS GOOD.
